# SDR ASAA2024061050748

- Difficulty date: June 10, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 40,365 hours, 12,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND LOWER SILL WEB CORRODED BETWEEN STA 807 TO STA 847. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO DOOR SURROND LOWER SILL WED IAW B737-900 SRM 51-40-02-0G-0 REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW BOEING 737-900 SRM 53-60-15-1A-1W= 1" O= .050 R= .033 L= 5" D= .017.
